Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

First countability and local simple connectivity of one point unions


Author: Katsuya Eda
Journal: Proc. Amer. Math. Soc. 109 (1990), 237-241
MSC: Primary 55Q20; Secondary 54G20
DOI: https://doi.org/10.1090/S0002-9939-1990-1013969-5
MathSciNet review: 1013969
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There exists a path-connected, simply connected, Tychonoff space $ X$ with $ x$ such that $ X$ is locally simply connected at $ x$, but $ (X,x) \vee (X,x)$ is not simply connected.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55Q20, 54G20

Retrieve articles in all journals with MSC: 55Q20, 54G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1013969-5
Keywords: Fundamental group, one point union, locally simply connected, first countable
Article copyright: © Copyright 1990 American Mathematical Society